PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Decay rate of harmonic functions for non-symmetric strictly $\alpha $-stable Lévy processes

Volume 260 / 2021

Tomasz Juszczyszyn Studia Mathematica 260 (2021), 141-165 MSC: Primary 60J50; Secondary 31C35, 60J45. DOI: 10.4064/sm191220-6-11 Published online: 5 May 2021


We investigate functions that are harmonic with respect to the non-symmetric strictly $\alpha $-stable Lévy processes on an open set $D \subset \mathbb {R}^d$. We obtain an explicit formula for their boundary decay rate at parts of the boundary of $D$ outside of which they vanish.


  • Tomasz JuszczyszynDepartment of Pure and Applied Mathematics
    Wrocław University of Science and Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image